# SDR TSAA0632027

- Difficulty date: March 29, 2006
- Submitted: March 30, 2006
- Operation: Air carrier
- Aircraft: N805AL
- Make and model: Boeing 737-2M6C
- Aircraft serial: 21809
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Circuit Card
- Condition: Malfunctioned
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FERRY FLIGHT 320 HNL-MHV - AFTER TAKEOFF AND GEAR UP, CREW HAD UNSAFE LANDING GEAR INDICATION.  CREW LOWERED THE LANDING GEAR AND RETURNED TO HNL WITHOUT FURTHER INCIDENT.  MAINTENANCE REMOVED AND REPLACED THE A-13 CARD IN THE LANDING GEAR ACCESSORY UNIT AND FUNCTION CHECK OK.  MAINTENANCE RETURNED AIRCRAFT TO SERVICE.
